# SDR 07FDEA03648

- Difficulty date: September 13, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N812FD
- Make and model: Airbus A310-324
- Aircraft serial: 467
- Aircraft time: 49,597 hours, 9,932 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53989352
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION UNDER ANTI-CHAFING PLATE ON SKIN PANEL BETWEEN FRAME 92-94, STRG 9-13 LT AND RT, OUT OF LIMIT.  REPLACEMENT OF BOTH SKIN-PANELS (FABRICATED BY EFW-DRS) IAW SRM 51-72-10.
